# SDR UPS97824154

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1700 LONGERON 29L HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF LONG IAW SRM 53-2-0 FROM FS 1690 TO 1705.
